# SDR 2008FA0000741

- Difficulty date: October 26, 2008
- Submitted: November 4, 2008
- Operation: General aviation
- Aircraft: N5185G
- Make and model: Hughes 369FF
- Aircraft serial: 0009F
- Engine: Allsn 250C30
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Nut
- Part number: MS210436
- Condition: Backed Out
- Location: Blower
- Component: Blower
- Component part number: 369D25630101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER DRIVEN PULLEY RETAINING NUT IS BACKING OFF OF SHAFT DURING NORMAL US. NUT IS A STAINLESS STEEL, SILVER PLATED, ALL METAL SELF LOCKING TYPE NUT.  THIS WAS THE THIRD OCCURRENCE OF THIS TYPE FOR OUR UNIT AND WE ARE ALSO CAUSES THE SHAFT BEARING TO GO BAD WHICH DESTROYS THE OIL COOLER BELT.  THIS LEADS TO EXTREME ENGINE OIL AND MAIN TRANSMISSION OIL TEMPERATURES. AFTER INVESTIGATING PNS WE FOUND THAT MFG HAS BEEN USING THIS TYPE OF NUT FOR A LONG TIME AND WE ARE UNSURE IF THE NUTS CURRENTLY BEING PRODUCED ARE SUBSTANDARD.
